MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA MARKER; BIOPSY INSTRUMENT
Model Number SMEC10C
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the three devices, two lot numbers were provided and lot history reviews were performed.Of the three devices, product catalog no for one device was unk senomark.Of the three devices, one device was returned to the manufacturer for evaluation, and the evaluation inconclusive for failure to deploy and difficult to remove.For the remaining two malfunctions, the investigation is inconclusive for failure to deploy and difficult to remove.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model smec10c biopsy instrument allegedly experienced positioning failure and difficult to remove.This information was received from various sources.This malfunction involved all three patients with no consequences.One (b)(6) year old female patient weight was not provided.The remaining two patients age, sex and weight were not provided.
 
Additional Manufacturer Narrative
H10: of the three devices, two lot numbers were provided and lot history reviews were performed.Of the three devices, product catalog no for one device was unk senomark.Of the three devices, one device was returned to the manufacturer for evaluation, and the investigation is inconclusive for failure to deploy issue;but unconfirmed for the alleged difficult remove.For the remaining two malfunctions, the investigation is inconclusive for failure to deploy and difficult to remove.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.H10: g4 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model smec10c biopsy instrument allegedly experienced positioning failure and difficult to remove.This information was received from various sources.This malfunction involved all three patients with no consequences.One 50 year old female patient weight was not provided.The remaining two patients age, sex and weight were not provided.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model smec10r biopsy instrument allegedly experienced positioning failure and difficult to remove.This information was received from various sources.This malfunction involved all three patients with no consequences.One patient was 50 years old.Two patients were reported as female.All other patient details were not provided.
 
Additional Manufacturer Narrative
H10: of the three devices, two lot numbers were provided and lot history reviews were performed.Of the three devices, product catalog no for one device was unk senomark and another was ecp0110g.Of the three devices, one device was returned to the manufacturer for evaluation, and the investigation is inconclusive for failure to deploy issue;but unconfirmed for the alleged difficult remove.For the remaining two malfunctions, the investigation is inconclusive for failure to deploy and difficult to remove.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENOMARK ULTRA MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10749035
Report Number2020394-2020-06175
Device Sequence Number11627329
Product Code NEU
UDI-Device Identifier00801741032028
UDI-Public(01)00801741032028
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMEC10C
Device Catalogue NumberSMEC10R
Device Lot NumberVTDW0641, VTDU00471, UNKNOWN
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
06/30/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/14/2021
07/22/2021
Patient Sequence Number1